Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Principal bundles with parabolic structure


Authors: V. Balaji, I. Biswas and D. S. Nagaraj
Journal: Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 37-44
MSC (2000): Primary 14F05; Secondary 32L05
Published electronically: April 24, 2001
MathSciNet review: 1826994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We define a principal bundle analog of vector bundles with parabolic structure over a normal crossing divisor. Various results on parabolic vector bundles and usual principal bundles are extended to the context of parabolic principal bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 14F05, 32L05

Retrieve articles in all journals with MSC (2000): 14F05, 32L05


Additional Information

V. Balaji
Affiliation: Institute of Mathematical Sciences, C.I.T. Campus, Taramani Chennai 600113, India
Email: vbalaji@imsc.ernet.in

I. Biswas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
Email: indranil@math.tifr.res.in

D. S. Nagaraj
Affiliation: Institute of Mathematical Sciences, C.I.T. Campus, Taramani Chennai 600113, India
Email: dsn@imsc.ernet.in

DOI: http://dx.doi.org/10.1090/S1079-6762-01-00092-0
PII: S 1079-6762(01)00092-0
Received by editor(s): February 1, 2001
Published electronically: April 24, 2001
Communicated by: Frances C. Kirwan
Article copyright: © Copyright 2001 American Mathematical Society